# SDR FDEA200912034339

- Difficulty date: December 3, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Splice
- Part number: 146N3810
- Condition: Corroded
- Location: Bs 1400 S29-30l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE STA 1400 SKIN SPLICE STRAP BET S 29L AND S30 HAS CORROSION.  REMOVED CORROSION ON SKIN SPLICE IAW SRM 51-10-02. BLENDED AREA  L=3.0 W=1.0 D=0.029. ORIG MATERIAL 0.071 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01 FIG 101 DETAIL III.  REMOVED SPLICE STRAP IAW SRM 51-40-02.  FABRICATED SPLICE STRAP ON MAE TRAVELER NR T9/811260. LOCATED AND DRILLED  IAW SRM 51-40-05. TREATED AND PRIMED IAW SRM 51-20-01. INSTALLED SPLICE STRAP IAW SRM 51-40-02.   MAJOR REPAIR.
